MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS 28/60; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU

STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS 28/60; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Catalog Number 1236-2-860
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.The following devices were also listed in this report: restoration (tm) adm.Cup w/ha; cat# 1235-2-601; lot# g3033291.28mm std lfit v40 head; cat# 6260-9-128; lot# 39589102.Size 9 accolade ii 127 deg; cat# 6721-0937; lot# 38971809.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Device evaluated by manufacturer? not returned.
 
Event or Problem Description
This patient is a subject in (b)(6) study.At the subject's 6-year follow up visit, he indicated he has pain in his hip due to nerve damage from a lumbar fusion in 2014.He indicated he is overall satisfied with the results of his hip replacement.

Brand Name
RESTORATION ADM X3 INS 28/60
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8905770
Report Number0002249697-2019-02893
Device Sequence Number2548622
Product Code MEH
UDI-Device Identifier04546540639035
UDI-Public04546540639035
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K093644
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2015
Device Catalogue Number1236-2-860
Device Lot Number34450701
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/22/2019
Initial Report FDA Received Date08/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient Weight105